# SDR ASAA2021092736119

- Difficulty date: September 27, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 47,993 hours, 14,154 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detection Sys
- Condition: No Test
- Location: Cargo Fire
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT PREPARATION AND DURING CARGO FIRE DETECTION SYSTEM TEST, FORWARD CARGO DETECTION SYSTEM TEST FAILED. GROUNDED.   PERFORMED DETECTOR FAULT REF B737-800 FIM 26-16 TASK 804 SYS TEST PASSED.
